# SDR AALA202508074405

- Difficulty date: July 19, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 147A810130
- Condition: Worn
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR STOP PADS WORN AT AFT DOOR FRAME CUT OUT. REMOVED AND REPLACED WORN DOOR THRESHOLD STOP PLATES. PER SRM 53-10-15 & AIPC 53-13-00-39
